# SDR UPS00431749

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Belt
- Part number: 65B048705
- Condition: Corroded
- Location: Bs 960 - 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, WINDOW FORGING STA 960-980 RIGHT HAND SIDE HAD EVIDENCE OF CORROSION BETWEEN FORGING AND OUTER SKIN.  REMOVED FORGING FOR INVESTIGATION.  REPAIRED PER QUERY NOTE 3/2000 ALSO REF 747-53-1093.
